| Model Number |
ONYXNG30008UX |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
| Date of Event |
08/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An attempt was made to use one onyx frontier coronary drug eluting stent to treat a tortuous and heavily calcified lesion in the ostial left circumflex (lcx) artery.The device was inspected with no issues.Negative prep was performed with no issues.Stent preparation was normal, and without pulling negative on the balloon at any time.It was reported that the stent was unable to be advanced to the target lesion due to vessel tortuosity and heavy calcification.On attempting to pull the stent back into the non-medtronic guide extension catheter (gec), the undeployed stent became dislodged from the stent balloon.It was not possible to advance the gec over the stent; however, it was possible to advance a new 2.0mm balloon over the wire and through and past the stent, to achieve stent retrieval to the radial artery sheath location.The patient is alive with no further injury.
Additional Manufacturer Narrative